# SDR UHLA2014022100140

- Difficulty date: February 20, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,768 hours, 9,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wng To Fuse Fair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WING TO FUSELAGE FARING AFT NUTPLATE SUPPORT FLANGE HAS CORROSION AROUND NUTPLATES. REMOVED CORROSION.  REWORKED AREA PERMITTED TO EXIST AS PERMANENT REPAIR REF ETD2014-170-016736, RESTORED SURFACE PROTECTION.
